Delaware, 2026

Tornado and Damaging Winds in Delaware, March 16, 2026

March 16, 2026 · NWS PHI · 29 events in 3 counties and zones

With a strong wind field aloft already in place, showers and thunderstorms developed and formed into a line that moved through Delaware. This convective line brought damaging wind gusts and a tornado to Delaware.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
1
Property damage
None recorded
Crop damage
None recorded
Events
29

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS PHI wrote it up.

With a strong wind field aloft already in place, showers and thunderstorms developed and formed into a line that moved through Delaware. This convective line brought damaging wind gusts and a tornado to Delaware.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Mar 16, 7:29 PM EST, 2 hours 3 minutes earlier. Its key messages:

  • 1. Severe Thunderstorm Watch #71 now in effect for the eastern shores of Maryland, Delaware, and southern New Jersey until midnight for the potential for strong to severe thunderstorms with the passage of the cold front later tonight. Even outside of storms, strong winds are likely, especially closer to the coast. 2. Some minor coastal flooding along the back bays with high tide this evening. 3. Cold and dry for the middle of the week, then temperatures moderate late this week and through this weekend.
Area forecast discussion, Mar 16, 7:29 PM EST, 2 hours 3 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
829 PM EDT Mon Mar 16 2026

.WHAT HAS CHANGED...
Severe Thunderstorm Watch #71 is now in effect for the eastern
shores of Maryland, Delaware, and southern New Jersey until
midnight.

Wind Advisory in effect for all of the forecast area through
tonight.

Gale Warning in effect until 6 AM early Tuesday morning.

&&

.KEY MESSAGES...
1. Severe Thunderstorm Watch #71 now in effect for the eastern
shores of Maryland, Delaware, and southern New Jersey until
midnight for the potential for strong to severe thunderstorms
with the passage of the cold front later tonight. Even outside
of storms, strong winds are likely, especially closer to the
coast.

2. Some minor coastal flooding along the back bays with high
tide this evening.

3. Cold and dry for the middle of the week, then temperatures
moderate late this week and through this weekend.

&&

.DISCUSSION...
KEY MESSAGE 1...Severe Thunderstorm Watch #71 now in effect for
the eastern shores of Maryland, Delaware, and southern New
Jersey until midnight for the potential for strong to severe
thunderstorms with the passage of the cold front later tonight.
Even outside of storms, strong winds are likely, especially
closer to the coast.

A warm and humid airmass remains over the area ahead of an
approaching cold front. A strongly amplified upper level trough
that is through the Ohio and Tennessee Valleys is turning
negatively tilted, and sharp height falls and temperature falls
will occur behind the passage of the cold front.

Low level wind shear is quite strong just ahead of the frontal
passage, and the combination of dynamic lift, sufficient
moisture, and modest instability (for mid March standards) may
still support convection, but it will not be until later tonight
with the actual passage of the cold front. 20Z/16 HRRR still
showing a thin squall line that will pass through the region
with the frontal passage, and this may still result in strong to
severe thunderstorms in the 11 pm to 1 am timeframe. Locally
heavy rain is still possible with brief, localized flash
flooding.

Finally, it should be noted that even outside of any
thunderstorms the strong wind fields will support southerly
winds. A burst of strong westerly winds is also likely during
and immediately after the cold frontal passage late this
evening, with gusts up to 55 mph possible. Therefore, the Wind
Advisory was expanded to include the entire forecast area. The
strong southerly winds has ushered in an unseasonably warm and
humid airmass. Temperatures this evening will be in the mid 60s
to low 70s inland, and closer to 60 degrees near the coast and
higher terrain.

In addition to the severe weather and strong wind threat, the
showers/storms will likely be producing heavy rainfall as PWATs
are progged to be 1.1-1.4" which is above the 90th percentile
for early March. MMEFS guidance is showing modest rises in
rivers, so we'll continue to watch for any potential hydro
concerns, especially where any training of convection occurs.

KEY MESSAGE 2...Some minor coastal flooding along the back bays
with high tide this evening.

South winds will continue to increase through this evening with
gales developing by or just after sunset. This will keep water
from draining out of Barnegat Bay, Rehoboth Bay, and Little
Assawoman Bay, resulting in elevated tide levels and some minor
coastal flooding around the high tide this evening. The most
likely areas to experience impacts will be along the northern
end of Barnegat Bay in Ocean County NJ, Rehoboth Bay and Little
Assawoman Bay in Sussex County DE. These bays are particularly
susecptible to flooding during strong southerly wind events, as
the winds prevent water from draining normally during low tide.
Thus, impacts may not follow typical astronomical tide cycles.
These advisories are in effect through 2 AM Tuesday, however
extensions may be needed if impacts linger after winds shift
offshore.

The Eastern Shore of Chesapeake Bay and upper portion of the
tidal Delaware River (north of Philadelphia) could also
experience some minor coastal flooding, though confidence is
lower for these areas. Trends will continue to be monitored to
determine if any additional advisories may be needed.

KEY MESSAGE 3...Cold and dry for the middle of the week, then
temperatures moderate late this week and through this weekend.

Canadian high pressure will be centered over the southern
Appalachians and Mid-Atlantic Tuesday night, then will lift to
the northeast, with the center of the high passing over New
Jersey on Wednesday. The high then lifts into the Canadian
Maritimes Wednesday night through Thursday. A weak cold front
will pass through the region Thursday night, followed by a
stronger cold front Friday night. High pressure will mostly be
over the area this weekend until another cold front potentially
passes through the area Sunday night.

Temperatures Tuesday night through Wednesday will more resemble
that of January than mid-March with lows in the 20s and low 30s
and highs in the upper 30s to low 40s. Thereafter, a much
warmer airmass begins to build east with highs warming into the
40s and low 50s Thursday, then generally in the low to mid 50s
north and west of the Fall Line and in the mid and upper 50s
south and east of the Fall Line Friday through Sunday.

With the passage of the first front Thursday night, generally
20 to 30 percent PoPs, mostly for rain, but some spotty freezing
rain is possible for the southern Poconos. With the stronger
front Friday night, PoPs will generally be in the 30 to 50
percent range, again, mostly rain.

&&

.AVIATION /00Z TUESDAY THROUGH SATURDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

Tonight...MVFR/IFR conds in SHRA/BR/stratus. A round of TSRA
possible with the passage of a cold front from west to east from
around 01Z to 03Z for western terminals and around 04Z to 06Z
for the eastern terminals. Brief LIFR conds possible. Ahead of
the cold front, S winds will range from 15 to 20 kt with gusts
up to 30 kt. Strong winds may accompany any TSRA, and then
winds abruptly shift to the W-NW behind the cold front and ramp
up to 20 to 30 kt with 35 to 45 kt gusts. Winds eventually will
settle down to around 20 kt with gusts up to 30 kt late tonight.
VFR from W to E behind the passage of the cold front. Strong
LLWS at 2000 feet this evening with 50 to 60 kt winds. LLWS
ends with the passage of the front. Moderate confidence overall,
low confidence on timing.

Tuesday...VFR. W-NW winds 15 to 20 kt with gusts up to 30 kt.
Winds diminish after 21Z. High confidence.

Outlook...

Tuesday night...VFR. Gusty west winds early in the evening,
diminishing by midnight.

Wednesday through Friday...VFR. NSW.

&&

.MARINE...
Gale Warning continues on the waters through tonight, may need
extension into the day Tuesday. Southerly flow continues to
increase, with gales likely by late day/evening just ahead of
cold front. Then westerly winds likely produce gales along/just
behind front for a few hours into the early morning Tuesday.
Winds will relax a bit as we get into Tuesday but some lingering
gale gusts may continue past dawn. Seas building thru this
evening until peaking at 10-15 feet, then starting to slowly
diminish late tonight through Tuesday.

Outlook...

Tuesday night...Gusty west winds diminish in the evening, but
seas remain elevated. SCA may continue to be needed. No
significant weather.

Wednesday through Friday...VFR. Sub-SCA conditions. No
significant weather.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Wind Advisory until 2 AM EDT Tuesday for PAZ054-055-060>062-
     070-071-101>106.
NJ...Wind Advisory until 2 AM EDT Tuesday for NJZ001-007>010-
     012>027.
     Coastal Flood Advisory until 2 AM EDT Tuesday for NJZ020-026.
DE...Wind Advisory until 2 AM EDT Tuesday for DEZ001>004.
     Coastal Flood Advisory until 2 AM EDT Tuesday for DEZ003-004.
MD...Wind Advisory until 2 AM EDT Tuesday for MDZ012-015-019-020.
MARINE...Gale Warning until 6 AM EDT Tuesday for ANZ430-431-450>455.

&&

DISCUSSION...MPS/RCM
AVIATION...MPS/RCM
MARINE...MPS/RCM
Hazardous weather outlook, Mar 16, 4:06 AM EST, 17 hours 26 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
506 AM EDT Mon Mar 16 2026

MDZ012-015-019-020-171000-
Kent MD-Queen Annes-Talbot-Caroline-
506 AM EDT Mon Mar 16 2026

...WIND ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 2 AM
EDT TUESDAY...

This Hazardous Weather Outlook is for northeast Maryland.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

Severe thunderstorms are expected late today and early tonight.
Damaging winds are the main threat.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

In the hours before

Local storm report, Mar 16, 5:00 PM EST, 4 hours 32 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
600 PM EDT Mon Mar 16 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     Marine Tstm Wind 1 SE Indian Beach       38.68N 75.06W
03/16/2026  M43 MPH          ANZ455             DE   Mesonet

            Dewey Beach mesonet.

&&

Hoeflich
Local storm report, Mar 16, 9:09 PM EST, 23 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
1009 PM EDT Mon Mar 16 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1004 PM     Tstm Wnd Gst     3 WNW Tilghman Island   38.76N 76.38W
03/16/2026  M55 MPH          Talbot             MD   Mesonet

            Wunderground station KMDMARYL25 on Poplar
            Island.

&&

Staarmann
Local storm report, Mar 16, 9:11 PM EST, 21 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
1011 PM EDT Mon Mar 16 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0959 PM     Tstm Wnd Gst     4 SSW Chester           38.92N 76.32W
03/16/2026  M58 MPH          Queen Anne's       MD   Public

            Wunderground station KMDSTEVE109.

&&

Staarmann
Local storm report, Mar 16, 9:14 PM EST, 18 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
1014 PM EDT Mon Mar 16 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1011 PM     Tstm Wnd Gst     Reading Regional Airpor 40.38N 75.97W
03/16/2026  M68 MPH          Berks              PA   ASOS

&&

ZC

The radar

The Dover AFB radar (KDOX), 110 km away, was scanning. The volume nearest the first event began at 02:33 UTC.

Open the radar archive at this moment

Event by event

28 thunderstorm wind, 1 tornado. Local standard time, as filed.

Thunderstorm Wind, New Castle

When
March 16, 9:32 PM EST
Where
New Castle County, 1.27 mi WNW of Hockessin
Measured
50 kt (58 mph) estimated gust
Reported by
Public
Coordinates
39.790, -75.700

Numerous reports of tree damage and powerlines down across much of northern New Castle County. Time estimated.

Thunderstorm Wind, New Castle

When
March 16, 9:33 PM EST
Where
New Castle County, 0.53 mi W of Brookside
Measured
50 kt (58 mph) estimated gust
Reported by
Department of Highways
Coordinates
39.670, -75.740

Several wires down along Route 72 in Brookside. Time estimated from radar.

Thunderstorm Wind, Kent

When
March 16, 9:37 PM EST
Where
Kent County, 1.28 mi ENE of Hickman
Measured
50 kt (58 mph) estimated gust
Reported by
State Official
Coordinates
38.840, -75.700

Trees and wires down along Hickman Road. Time estimated from radar.

Thunderstorm Wind, Kent

When
March 16, 9:38 PM EST
Where
Kent County, 2.63 mi NE of Hollandsville
Measured
50 kt (58 mph) estimated gust
Reported by
Trained Spotter
Coordinates
39.010, -75.640

From spotter network, tree damage reported west of Felton between Sandtown Road and Burnite Mill Road. Time estimated from radar.

Thunderstorm Wind, New Castle

When
March 16, 9:38 PM EST
Where
New Castle County, 0.87 mi SE of Centerville
Measured
50 kt (58 mph) estimated gust
Reported by
State Official
Coordinates
39.810, -75.610

Several trees and wires down around the northern part of the state.

Thunderstorm Wind, Kent

When
March 16, 9:39 PM EST
Where
Kent County, 0.87 mi SE of Haglettville
Measured
80 kt (92 mph) estimated gust
Injuries
1 direct, 0 indirect
Reported by
NWS Storm Survey
Coordinates
39.110, -75.640

Straight line wind damage consistent with wind speeds of 90 to 100 mph occurred West of Camden Delaware. Tree damage was first observed on Honeysuckle Road just south of the intersection with Westville Road. The highest degree of damage was noted near the intersection of Probst Lane and Westville Road. Several trees were snapped, including multiple trees that fell onto mobile homes. One injury was reported in this location. Sporadic tree damage was observed further east near and along Quail Run. Based on the debris direction, this was determined to be straight line wind damage.

Thunderstorm Wind, New Castle

When
March 16, 9:40 PM EST
Where
New Castle County, 0.53 mi E of Chalfonte
Measured
50 kt (58 mph) estimated gust
Reported by
Emergency Manager
Coordinates
39.820, -75.510

Tree down into a house. Time estimated from radar.

Thunderstorm Wind, Sussex

When
March 16, 9:40 PM EST
Where
Sussex County, Bethel
Measured
59 kt (68 mph) measured gust
Reported by
Broadcast Media
Coordinates
38.570, -75.620

Measured 68 mph wind gust by broadcast media meteorologist. Partial roof blown off shed. Photo provided in report. Time given in report.

Thunderstorm Wind, New Castle

When
March 16, 9:41 PM EST
Where
New Castle County, 1.06 mi W of Wilmington
Measured
50 kt (58 mph) estimated gust
Reported by
Broadcast Media
Coordinates
39.750, -75.550

Downed tree in Wilmington blocking an exit off I-95 Northbound. Downed tree limbs also reported in neighborhoods nearby. Time estimated from radar.

Thunderstorm Wind, New Castle

When
March 16, 9:42 PM EST
Where
New Castle County, 1.06 mi W of Wilmington
Measured
50 kt (58 mph) estimated gust
Reported by
State Official
Coordinates
39.750, -75.550

Numerous reports of tree damage and powerlines down across the city of Wilmington. Time estimated.

Thunderstorm Wind, Kent

When
March 16, 9:43 PM EST
Where
Kent County, 0.69 mi N of Camden
Measured
50 kt (58 mph) estimated gust
Reported by
Public
Coordinates
39.130, -75.550

Downed trees, power lines, and a portion of a structural awning blown off of a building near Webbs Lane and New Burton Road in Dover. Time estimated from radar. Public report relayed via broadcast media.

Thunderstorm Wind, Kent

When
March 16, 9:44 PM EST
Where
Kent County, Harrington
Measured
50 kt (58 mph) estimated gust
Reported by
Trained Spotter
Coordinates
38.920, -75.580

Multiple trees uprooted with some snapped. Irrigation systems damage. Time estimated from radar.

Thunderstorm Wind, Kent

When
March 16, 9:47 PM EST
Where
Kent County, 3.2 mi SSE of Felton Yorde Arpt
Measured
50 kt (58 mph) estimated gust
Reported by
Broadcast Media
Coordinates
38.980, -75.500

Broadcast media reported several downed trees, damaged farm equipment, and overturned construction message board trailer west of Killens Pond State Park. Time estimated by radar.

Tornado, Kent

When
March 16, 9:48 PM EST to 9:49 PM EST
Where
Kent County, 2.8 mi SSW of Frederica to 2.6 mi SSW of Frederica
Rating
EF1
Path length
0.7 mi
Path width
75 yd
Reported by
NWS Storm Survey
Coordinates
38.984, -75.494

An EF-1 tornado occurred south of Frederica. Tree damage started at the intersection of Carpenter Bridge Road and Fork Landing Road, where multiple trees were uprooted and snapped. Tree damage continued eastward along Fork Landing Road, including multiple trees snapped. One snapped tree fell into a shed, destroying the shed. Tree damage was observed along Fork Landing Road until just before Browns Branch.

Thunderstorm Wind, Kent

When
March 16, 9:48 PM EST
Where
Kent County, 1.75 mi WSW of Woodland Beach
Measured
50 kt (58 mph) estimated gust
Reported by
Emergency Manager
Coordinates
39.320, -75.510

Wires down around Hay Point Landing Road and Hawkey Branch Road. Time estimated from radar.

Thunderstorm Wind, New Castle

When
March 16, 9:48 PM EST
Where
New Castle County, 0.69 mi N of Gwinhurst
Measured
50 kt (58 mph) estimated gust
Reported by
Department of Highways
Coordinates
39.790, -75.570

Rockland Road closed in both direction from Montchanin Court to Montchanin Road due to tress down in wires. Time estimated from radar.

Thunderstorm Wind, Sussex

When
March 16, 9:49 PM EST
Where
Sussex County, 3.03 mi ESE of Bridgeville
Measured
50 kt (58 mph) estimated gust
Reported by
State Official
Coordinates
38.710, -75.550

Trees down along Seashore Highway. Time estimated from radar.

Thunderstorm Wind, New Castle

When
March 16, 9:50 PM EST
Where
New Castle County, 0.87 mi NW of Monroe Park
Measured
50 kt (58 mph) estimated gust
Reported by
Public
Coordinates
39.740, -75.560

Pictures sent in of damage to vehicles and large limbs down. Time estimated from radar.

Thunderstorm Wind, New Castle

When
March 16, 9:50 PM EST
Where
New Castle County, 0.53 mi W of Harnous Corner
Measured
50 kt (58 mph) estimated gust
Reported by
Department of Highways
Coordinates
39.820, -75.490

Marsh Road from Afton Drive to Hettering Road is closed in both directions due to trees down into wires. Time estimated from radar.

Thunderstorm Wind, Kent

When
March 16, 9:50 PM EST
Where
Kent County, Dover Arpt
Measured
57 kt (66 mph) measured gust
Reported by
AWOS
Coordinates
39.220, -75.600

A 57 knot gust was measured at Smyrna Airfield. Time given in report.

Thunderstorm Wind, Kent

When
March 16, 9:51 PM EST
Where
Kent County, (Dov)dover Afb
Measured
57 kt (66 mph) measured gust
Reported by
AWOS
Coordinates
39.130, -75.470

A 66 MPH wind gust was measured at Dover Air Force Base.

Thunderstorm Wind, Kent

When
March 16, 9:52 PM EST
Where
Kent County, 1.28 mi ENE of Brookdale Hgts
Measured
63 kt (72 mph) measured gust
Reported by
Department of Highways
Coordinates
39.090, -75.460

A 73 MPH gust was measured at DELDOT Magnolia Mesonet Station. Time given in report.

Thunderstorm Wind, Sussex

When
March 16, 9:57 PM EST
Where
Sussex County, 2.34 mi NNE of Stockley
Measured
50 kt (58 mph) estimated gust
Reported by
Department of Highways
Coordinates
38.660, -75.330

Peterkins Road is closed from Evergreen Drive to Haven Drive due to trees and wires down in the road. Time estimated from radar.

Thunderstorm Wind, Sussex

When
March 16, 10:03 PM EST
Where
Sussex County, 1.76 mi ENE of Cool Spg
Measured
50 kt (58 mph) estimated gust
Reported by
Department of Highways
Coordinates
38.740, -75.220

Wires down along Route 9 in southern Delaware. Time estimated from radar.

Thunderstorm Wind, Sussex

When
March 16, 10:03 PM EST
Where
Sussex County, 0.88 mi NE of Georgetown Arpt
Measured
53 kt (61 mph) measured gust
Reported by
ASOS
Coordinates
38.690, -75.360

A 61 MPH wind gust was measured at Delaware Coastal Airport. Time given in report.

Thunderstorm Wind, Sussex

When
March 16, 10:10 PM EST
Where
Sussex County, 2.07 mi N of Angola
Measured
50 kt (58 mph) estimated gust
Reported by
State Official
Coordinates
38.700, -75.200

Trees and wires down on Wil King Road. Time estimated from radar.

Thunderstorm Wind, Sussex

When
March 16, 10:11 PM EST
Where
Sussex County, 2.34 mi SSW of Belltown
Measured
50 kt (58 mph) estimated gust
Reported by
State Official
Coordinates
38.720, -75.200

Eight power poles reported down near Beaver Dam Road and Dairy Farm Road. Time estimated from radar.

Thunderstorm Wind, Sussex

When
March 16, 10:16 PM EST
Where
Sussex County, 0.54 mi E of Lewes
Measured
50 kt (58 mph) estimated gust
Reported by
State Official
Coordinates
38.770, -75.140

Trees and wires down in Lewes. Time estimated from radar.

Thunderstorm Wind, Sussex

When
March 16, 10:22 PM EST
Where
Sussex County, 1.48 mi SSW of Dewey Beach
Measured
50 kt (58 mph) measured gust
Reported by
Mesonet
Coordinates
38.680, -75.080

The Dewey Beach mesonet measured a 58 MPH gust.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Tornado
A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Delaware in 2026Every state in 2026This day in weather historyThe tornado archive for Delaware, 2026Warnings in Delaware, March 2026

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1323650, 1323651, 1323652, 1323653, 1323654, 1323655, 1323656, 1323673, 1323657, 1323658, 1323659, 1323660, 1323661, 1323649, 1323662, 1323663, 1323664, 1323665, 1323666, 1323674, 1323675, 1323676, 1323667, 1323668, 1323677, 1323669, 1323670, 1323671, 1323678.